# SDR R61A201903160287

- Difficulty date: March 16, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N425YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000396
- Aircraft time: 12,964 hours, 8,828 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE PHOTOLUMINESCENT STRIP, AIRCRAFT RIGHT AT ROW 2 IS INOP. R&R THE PHOTOLUMINESCENT STRIP ON ROW 2 IAW AMM 33-50-21.
